# SDR RRXA003071

- Difficulty date: July 17, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5200 · Doors
- Part: Cable Drum
- Part number: DOUGLAS
- Condition: Corroded
- Location: Fs290 L21r-22r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AROUND ENTIRE PARAMETER O/B SIDE 'A' CARGO DOOR CONTROL CABLE DRUM HUB AT STA 290 AND L21R-L22R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 52-31-1 FIG 12.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
